# SDR IPXA2019103048466

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 57,457 hours, 19,087 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Pneumatic System
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AAFTER INITIAL APU START, APU WOULD NOT SUPPLY PNEUMATIC AIR, APU OPERATION NORMAL AFTER SHUTDOWN & RESTARTED IAW AOM PROCEDURE.ACCOMPLISHED APU BITE PER FRMFIM 49-11-00-815-803. NO FAULTS NOTED, OK FOR FLIGHT.
